On the spectral problem associated with the Camassa-Holm equation

Research output: Contribution to journalArticle

Abstract

We give a basic uniqueness theorem in the inverse spectral theory for a Sturm-Liouville equation with a weight which is not of one sign. It is shown that the theorem may be applied to the spectral problem associated with the Camassa-Holm integrable system which models shallow water waves.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)422-434
JournalJournal of Nonlinear Mathematical Physics
Volume11
Issue number4
Publication statusPublished - 2004
Publication categoryResearch
Peer-reviewedYes